Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Asymptotically holomorphic embeddings of contact manifolds in projective spaces

dc.book.titleGlobal Differential Geometry: The Mathematical Legacy of Alfred Gray
dc.contributor.authorMuñoz, Vicente
dc.contributor.authorPresas, Francisco
dc.contributor.authorSols Lucía, Ignacio
dc.contributor.editorFernández, Marisa
dc.contributor.editorWolf, Joseph A.
dc.date.accessioned2023-06-20T21:05:27Z
dc.date.available2023-06-20T21:05:27Z
dc.date.issued2001
dc.description.abstractThis paper discusses the construction of asymptotically holomorphic embeddings of a (2n−1) -dimensional contact manifold into the projective space CP 2n+1 such that the image is weakly dominated by the symplectic form. The proof follows the same lines as in [L. A. Ibort, D. Martínez-Torres and F. Presas, J. Differential Geom. 56 (2000), no. 2, 235–283 ] and most details are to be found in that paper. The asymptotically holomorphic techniques were pioneered in [S. K. Donaldson, J. Differential Geom. 44 (1996), no. 4, 666–705].
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipThe European Contract Human Potential Programme
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/20804
dc.identifier.doi10.1090/conm/288
dc.identifier.isbn978-0-8218-2750-5
dc.identifier.officialurlhttp://www.ams.org/books/conm/288/
dc.identifier.relatedurlhttp://www.ams.org/home/page
dc.identifier.urihttps://hdl.handle.net/20.500.14352/60663
dc.language.isoeng
dc.page.final390
dc.page.initial386
dc.publisherAmerican Mathematical Society
dc.relation.ispartofseriesContemporary Mathematics
dc.relation.projectIDHPRN-CT-2000-00101
dc.rights.accessRightsopen access
dc.subject.cdu512
dc.subject.keywordContact manifold
dc.subject.keywordAsymptotically holomorphic
dc.subject.keywordEmbedding
dc.subject.ucmÁlgebra
dc.subject.unesco1201 Álgebra
dc.titleAsymptotically holomorphic embeddings of contact manifolds in projective spaces
dc.typebook part
dc.volume.number288
dcterms.referencesD. Auroux, Symplectic 4-manifolds as branched coverings of CP2. Invent. Math. 139 (2000), 551-602. D. Borthwick and A. Uribe, Nearly kählerian embeddings of symplectic manifolds. Asian J. Math. 4 (2000), 599-620. S. K. Donaldson, Symplectic submanifolds and almost-complex geometry. J. Diff. Geom. 44 (1996), 666-705. Lefschetz pencils on symplectic manifolds. J. Diff. Geom. 53(1999), 205-236. J. Etnyre, Convexity in contact geometry. Topology Appl. 88 (1998), 3-25. A. Ibort, D. Martínez and F. Presas, On the construction of contact submanifolds with prescribed topology. To appear in J. Diff. Geom. V. Muñoz, F. Presas and I. Sols, Almost holomorphic embeddings in grassmannians with applications to singular symplectic submanifolds. math.DG/0002212 F. Presas, Lefschetz type pencils on contact manifolds. math.SG/0007034
dspace.entity.typePublication
relation.isAuthorOfPublication6d35def4-3d5f-4978-800f-82b7edf76b5d
relation.isAuthorOfPublication.latestForDiscovery6d35def4-3d5f-4978-800f-82b7edf76b5d

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Sols25.pdf
Size:
162.62 KB
Format:
Adobe Portable Document Format